# SDR IPXA99157902

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A35986202200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FRA 85 11 INCHES AFT OF TAIL STAND BALL.  REPAIRED IAW EO A300-5330-35274-C AND SRM 53-10-12 FIGURE 208.  REFERENCE NRC 354566.
